MathSciNet Relay Station
MathSciNet bibliographic data
MR2429459 94A60 (11T71 14G50)
Fontein, Felix Groups from cyclic infrastructures and Pohlig-Hellman in certain infrastructures. Adv. Math. Commun. 2 (2008), no. 3, 293–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement